Thunderstorm Wind, Mills
- When
- June 2, 12:38 PM CST
- Where
- Mills County, 5 mi SE of Goldthwaite
- Measured
- 52 kt (60 mph) estimated sustained
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 31.400, -98.500
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before the first event at Jun 2, 12:00 PM CST, 38 minutes earlier.
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 100 PM CDT MON JUN 2 2003 AVIATION DISCUSSION... A WEAK FRONT HAS MOVED THROUGH THE METROPLEX...AND EXTENDED SOUTHEAST OF A BONHAM...TO WAXAHACHIE...TO BROWNWOOD LINE AS OF 18Z. THUNDERSTORMS ARE EXPECTED TO REMAIN SOUTH OF THE METROPLEX AIRPORTS...BUT WACO SHOULD SEE STORMS IN THEIR VICINITY THIS AFTERNOON. EXPECT VFR CONDITIONS FOR THE METROPLEX AIRPORTS THROUGH LATE TONIGHT. WE MAY SEE SOME LOW CLOUDS DEVELOP TOWARD DAYBREAK WITH A LITTLE LIFT OVER THE FRONT. UPDATED PUBLIC FORECAST... AS NOTED IN THE AVIATION DISCUSSION...A WEAK FRONT EXTENDED SOUTHEAST OF A BONHAM...TO WAXAHACHIE...TO BROWNWOOD LINE AS OF 18Z. AN UPDATED ZONE FORECAST PACKAGE HAS BEEN ISSUED TO INCLUDE THE NEW SEVERE THUNDERSTORM WATCH FOR THE SOUTHERN HALF OF THE FORECAST AREA. HAVE ALSO INCREASED THE POPS ACROSS THE SOUTH...AND LOWERED THEM IN THE NORTH. FCSTID = 58 DFW 89 71 89 69 / 40 20 20 40 ACT 93 70 93 70 / 40 20 20 20 PRX 86 67 88 64 / 50 20 20 40 DTO 87 70 89 69 / 50 20 20 40 TKI 87 69 88 66 / 50 20 20 40 DAL 89 71 89 69 / 50 20 20 40 TRL 88 70 89 67 / 50 20 20 40 CRS 89 71 91 69 / 50 20 20 40 TPL 92 70 93 70 / 30 20 20 20 .FWD... TX...SEVERE THUNDERSTORM WATCH UNTIL 600 PM CDT MONDAY FOR ZONES TXC001...TXC027...TXC035...TXC093...TXC099...TXC139...TXC143... TXC145...TXC161...TXC193...TXC213...TXC217...TXC221...TXC251... TXC257...TXC281...TXC289...TXC293...TXC309...TXC331...TXC333... TXC349...TXC395...TXC425...TXC467.
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-022100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 1205 PM CDT MON JUN 2 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING ACROSS THE SOUTHERN HALF OF NORTH TEXAS. THE SLIGHT RISK AREA IS GENERALLY ALONG AND SOUTH OF A COMANCHE...TO STEPHENVILLE... WAXAHACHIE...TO CANTON LINE. THE MAIN THREAT FROM THESE STORMS WILL BE FROM LARGE HAIL...AND DAMAGING DOWNBURST WINDS. .DAYS TWO THROUGH SEVEN... THUNDERSTORM WILL BE POSSIBLE THROUGH THE WEEK WITH CONTINUING NORTHWEST FLOW ALOFT AND THE PASSAGE OF SOME WEAK COLD FRONTS. THE BEST CHANCE OF THUNDERSTORMS WILL BE ON WEDNESDAY. THUNDERSTORM CHANCES SHOULD END BY SATURDAY AS HIGH PRESSURE BEGINS TO BUILD INTO THE REGION. .SPOTTER CALL TO ACTION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE...THIS AFTERNOON AND EVENING...ALONG AND SOUTH OF A COMANCHE...TO STEPHENVILLE... WAXAHACHIE...TO CANTON LINE. #58
The national radar mosaic for the moment the first event began.
1 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Texas in 2003Every state in 2003This day in weather historyWarnings in Texas, June 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5365703.